Rhode Island, 2019

Damaging Wind in Rhode Island, August 19, 2019

August 19, 2019 · NWS BOX · 1 event in 1 county or zone

An upper level short wave combined with a surface trough and unstable conditions to provide an environment favorable for severe thunderstorms, with both large hail and damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$800
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

An upper level short wave combined with a surface trough and unstable conditions to provide an environment favorable for severe thunderstorms, with both large hail and damaging wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Aug 19, 1:15 PM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 19, 1:15 PM EST, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
215 PM EDT Mon Aug 19 2019

.SYNOPSIS...
Very warm and humid conditions Monday will be accompanied by
scattered thunderstorms as a weak cold front sweeps across the
area. Behind the front, a brief period of drier and less humid
weather Tuesday. The front returns Wednesday as a warm front
with humid and very warm conditions overspreading the region Wed
afternoon through Thursday. The return of this summer-like
airmass will be accompanied by the risk for scattered
thunderstorms Wed and Thu. A cold front sweeps across the area
late Thu setting the stage for dry and less humid weather Friday
into the weekend.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...

*** Few Strong Thunderstorms Possible This Afternoon & Early
 Evening ***

Weak short wave and attending surface trough approaching from
the west this afternoon and is already beginning to trigger
scattered storms as of 2 pm over western MA. This trend will
spread eastward the remainder of the afternoon and likely impact
the late day commute in the Boston to Providence corridor.

SB CAPES up to 2500 j/kg on SPC mesoanalysis, thus high CAPE
environment will support robust updrafts. In addition mid level
speed max of 30-35 kt in the 700-500 layer will provide
sufficient shear to organize storms and yield threat for
damaging winds. Also with PWATs climbing to near 2 inches very
heavy rainfall is likely in the stronger storms.

Otherwise hot and humid today with highs 90-95 away from the
south coast. Dew pts in the low to mid 70s providing heat
indices in the mid to upper 90s. Thus heat advisory will
continue for areas that experienced 95+ heat indices yesterday
and today.

Also stratus and fog along the south coast from earlier has just
about burned off.

Main concern today will be the risk for excessive heat. After
looking at observed conditions from Sunday, though it necessary
to expand a Heat Advisory into portions of eastern MA using the
lower 2-day threshold of 95 degrees.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Showers and thunderstorms diminish rather quickly after sunset,
leaving most of the night dry. Increasing risk for more showers
and thunderstorms late Tuesday afternoon as a warm front passes
by.

Temperatures remain above normal, but dew points should not be
quite as high as today. This should prevent the need for a Heat
Advisory continuing into Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Shower and thunderstorm chances Wednesday-Thursday
* A cold front brings dry & cooler conditions Friday through the
  weekend

Details...

Tuesday night through Thursday....

A series of shortwaves and a strong cold front will bring periodic
shower and thunderstorm chances through Thursday. Starting late
Tuesday/early Wednesday a warm front will begin to make its way
north across the region. With this warm front comes a very humid
airmass (dewpoints rising from the 50s Tuesday to the low 70s early
Wednesday, and PWATs back up near 2"). As mid level energy
associated with a weak shortwave moves through and interacts with
the warm front it initiates showers and thunderstorms. There is
potential for some strong thunderstorms given the moist warm sector
and CAPE values 2000-3000 J/kg with moderate to good bulk shear (35-
45kts). Any storms that form could produce gusty winds and heavy
downpours given how much moisture is in the column. At the moment
the best chance for heavier rainfall looks to be areas north and
west, with less QPF over southeast MA/coastal RI. However, we're
still too far out to nail down specifics with much confidence.

The surface low and upper trough over the Great Lakes region then
slides north and east late Wednesday to Thursday dragging its cold
front across southern New England overnight Thursday. Along and
ahead of the front we again see shower and thunderstorm chances with
>2000 J/kg CAPE and good shear parameters (>40 kts bulk shear).
Temperatures remain relatively steady through this period in the
80s before a cool down arrives to end the week.

Friday through Sunday...

The cold front exits off the south coast or in the vicinity by
Friday morning leaving a cooler and much drier post frontal airmass
in its wake. PWATs drop to 0.5" while surface dewpoints in the low
50s will make the air feel refreshing compared to the previous week.
Surface high pressure and mid level ridging builds in through the
period bringing dry and pleasant weather through the weekend. Cold
pool aloft (850mb temps 7-10C) will allow for surface highs in the
70s each day.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...Moderate confidence.

18z update ...

Thunderstorms will impact much of the area until 8 pm with a few
strong storms with damaging winds and torrential brief
downpours. Otherwise low clouds and fog along the south coast
from earlier today has burned off but may come back later
tonight.
================================================================
Tonight...Leftover SHRA/TSRA this evening with brief MVFR-IFR
conditions, then VFR CIGS. Patchy fog with MVFR-IFR VSBYS mainly
after midnight.

Tuesday...Mainly VFR. Risk for scattered MVFR in SHRA/TSRA
Tuesday afternoon.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Tuesday Night: VFR. Chance SHRA and TSRA.

Wednesday: Mainly VFR, with local MVFR possible. Chance SHRA and
TSRA.

Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA and TSRA.

Thursday: VFR. Chance SHRA and TSRA.

Thursday Night: VFR. Slight chance SHRA.

Friday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence.

Relatively tranquil boating conditions expected through Tuesday.
Winds generally less than 20 kt with seas of 4 feet or less. The
main concern will be the risk for fog across the eastern coastal
waters and around Nantucket this morning with visibility less
than 1 nmi. Smaller risk of poor visibility in patchy fog
tonight around Nantucket.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers and thunderstorms.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers and thunderstorms.

Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Chance
of rain showers and thunderstorms.

Thursday: Winds less than 25 kt. Local rough seas. Chance of
rain showers, chance of thunderstorms.

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers and thunderstorms.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 8 PM EDT this evening for MAZ005-011-013-
     014-017-018.
RI...None.
MARINE...None.

&&

SYNOPSIS...Belk/BW
NEAR TERM...Nocera
SHORT TERM...Belk
LONG TERM...BW
AVIATION...Belk/Nocera
MARINE...Belk/BW
Hazardous weather outlook, Aug 19, 2:49 AM EST, 12 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
349 AM EDT Mon Aug 19 2019

CTZ004-MAZ002>004-006>010-012-015-016-019>024-026-RIZ001>008-200800-
Windham CT-Western Franklin MA-Eastern Franklin MA-
Northern Worcester MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Southern Worcester MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
349 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-003-MAZ005-011-013-014-017-018-200800-
Hartford CT-Tolland CT-Central Middlesex MA-Eastern Hampden MA-
Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA-
Western Plymouth MA-
349 AM EDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, southeastern Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-200800-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
349 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few strong thunderstorms are possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Aug 19, 1:33 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
233 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             1 SSE WEST AGAWAM       42.07N  72.65W
08/19/2019  M1.75 INCH       HAMPDEN            MA   EMERGENCY MNGR

&&

EVENT NUMBER BOX1902862

KAB
Local storm report, Aug 19, 1:47 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
247 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     1 E TATHAM              42.10N  72.67W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREES DOWN ON POPLAR AVENUE AND PARK AVENUE.

0219 PM     TSTM WND DMG     1 E O'BRIENS CORNER     42.09N  72.63W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN ON SUFFIELD STREET.

0225 PM     TSTM WND DMG     1 SSE SUFFIELD CORNER   42.05N  72.62W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON ADAMS STREET IN FRONT OF A CAR WITH WIRES
            DOWN ON TOP OF THE CAR.

&&

EVENT NUMBER BOX1902863
EVENT NUMBER BOX1902864
EVENT NUMBER BOX1902865

KAB
Local storm report, Aug 19, 1:57 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
257 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 SW SOUTH END          42.09N  72.59W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON ROUTE 5 NEAR BONDI'S ISLAND.

0241 PM     HAIL             FOREST PARK             42.09N  72.57W
08/19/2019  M1.00 INCH       HAMPDEN            MA   AMATEUR RADIO

&&

EVENT NUMBER BOX1902866
EVENT NUMBER BOX1902867

KAB
Local storm report, Aug 19, 2:25 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
325 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 NW MITTINEAGUE        42.11N  72.65W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON A HOUSE ON BENEDICT STREET.

0238 PM     TSTM WND DMG     LONGMEADOW              42.05N  72.57W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN DUE TO TSTM WIND ON OCEOLA LANE AND TREE
            DOWN ON RIVERVIEW AVENUE.

0240 PM     TSTM WND DMG     1 SE THE X              42.08N  72.55W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN DUE TO TSTM WIND ON BLAKE STREET.

0240 PM     TSTM WND DMG     1 NNW LONGMEADOW        42.07N  72.58W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN DUE TO TSTM WIND ON BENEDICT TERRACE.

0240 PM     TSTM WND DMG     1 SE THE X              42.08N  72.55W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREES AND WIRES DOWN ON COMMONWEALTH AVENUE.

0240 PM     TSTM WND DMG     1 SE THE X              42.08N  72.55W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON A HOUSE ON SHAWMUT STREET.

0251 PM     TSTM WND DMG     1 SE NORTH END          42.11N  72.59W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            MULTIPLE TREES AND WIRES DOWN ON DWIGHT STREET WITH ONE
            OF THE TREES ON A HOUSE.

0309 PM     TSTM WND DMG     1 E GILBERTVILLE        42.31N  72.19W
08/19/2019                   WORCESTER          MA   AMATEUR RADIO

            2 LARGE LIMBS DOWN ON UPPER CHURCH STREET.

&&

EVENT NUMBER BOX1902868
EVENT NUMBER BOX1902869
EVENT NUMBER BOX1902870
EVENT NUMBER BOX1902871
EVENT NUMBER BOX1902872
EVENT NUMBER BOX1902873
EVENT NUMBER BOX1902874
EVENT NUMBER BOX1902875

KAB
Local storm report, Aug 19, 2:31 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
331 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     1 E TATHAM              42.10N  72.67W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREES DOWN ON POPLAR AVENUE AND PARK AVENUE.

0219 PM     TSTM WND DMG     1 E O'BRIENS CORNER     42.09N  72.63W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN DUE TO TSTM WIND ON SUFFIELD STREET.

0220 PM     TSTM WND DMG     1 SW SOUTH END          42.09N  72.59W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON ROUTE 5 NEAR BONDI'S ISLAND.

0220 PM     TSTM WND DMG     1 NW MITTINEAGUE        42.11N  72.65W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON A HOUSE ON BENEDICT STREET.

0224 PM     HAIL             1 SSE WEST AGAWAM       42.07N  72.65W
08/19/2019  M1.75 INCH       HAMPDEN            MA   EMERGENCY MNGR

0225 PM     TSTM WND DMG     1 SSE SUFFIELD CORNER   42.05N  72.62W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON ADAMS STREET IN FRONT OF A CAR WITH WIRES
            DOWN ON TOP OF THE CAR.

0238 PM     TSTM WND DMG     LONGMEADOW              42.05N  72.57W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN DUE TO TSTM WIND ON OCEOLA LANE AND TREE
            DOWN ON RIVERVIEW AVENUE.

0240 PM     TSTM WND DMG     1 SE THE X              42.08N  72.55W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN DUE TO TSTM WIND ON BLAKE STREET.

0240 PM     TSTM WND DMG     1 NNW LONGMEADOW        42.07N  72.58W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN DUE TO TSTM WIND ON BENEDICT TERRACE.

0240 PM     TSTM WND DMG     1 SE THE X              42.08N  72.55W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREES AND WIRES DOWN ON COMMONWEALTH AVENUE.

0240 PM     TSTM WND DMG     1 SE THE X              42.08N  72.55W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON A HOUSE ON SHAWMUT STREET.

0241 PM     HAIL             FOREST PARK             42.09N  72.57W
08/19/2019  M1.00 INCH       HAMPDEN            MA   AMATEUR RADIO

0251 PM     TSTM WND DMG     1 SE NORTH END          42.11N  72.59W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            MULTIPLE TREES AND WIRES DOWN ON DWIGHT STREET WITH ONE
            OF THE TREES ON A HOUSE.

0309 PM     TSTM WND DMG     1 E GILBERTVILLE        42.31N  72.19W
08/19/2019                   WORCESTER          MA   AMATEUR RADIO

            2 LARGE LIMBS DOWN ON UPPER CHURCH STREET.

&&

EVENT NUMBER BOX1902863 BOX1902864 BOX1902866 BOX1902868 BOX1902862
BOX1902865 BOX1902869 BOX1902870 BOX1902871 BOX1902872 BOX1902873
BOX1902867 BOX1902874 BOX1902875

KAB
Special weather statement, Aug 19, 3:05 PM EST, 1 minute before
Special Weather Statement
National Weather Service Boston/Norton MA
405 PM EDT Mon Aug 19 2019

MAZ004-005-026-192045-
Northwest Middlesex County MA-Central Middlesex County MA-
Northern Worcester MA-
405 PM EDT Mon Aug 19 2019

...STRONG THUNDERSTORM IN NORTHEAST WORCESTER COUNTY MOVING INTO
NORTHWEST MIDDLESEX COUNTY...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm over
Leominster, moving east at 30 mph.

Nickel size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Lowell, Leominster, Fitchburg, Chelmsford, Dracut, Westford, Acton,
Concord, Pepperell, Tyngsborough, Groton, Lunenburg, Townsend,
Littleton, Lancaster, Sterling, Ayer, Westminster, Shirley and
Harvard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4245 7185 4260 7189 4269 7137 4250 7134
TIME...MOT...LOC 2004Z 261DEG 28KT 4256 7180

Field

The radar

The Boston radar (KBOX), 54 km away, was scanning. The volume nearest the first event began at 20:04 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Providence

When
August 19, 3:06 PM EST
Where
Providence County, 1.66 mi SSW of Wallum Lake
Measured
50 kt (58 mph) estimated gust
Property damage
$800
Reported by
Amateur Radio
Coordinates
41.979, -71.787

In Burrillville, trees were down on Buck Hill Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Rhode Island in 2019Every state in 2019This day in weather historyWarnings in Rhode Island, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 850883.